# SDR TRBA2006057

- Difficulty date: July 24, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pressure Xmitter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

WHILE IN CLIMB, ENGINE OIL WARNING LIGHT IN FLIGHT.  ENGINE INDICATION KEPT COMING BACK WHILE REDUCING POWER.  SHUTDOWN ENGINE AS PRECAUTIONARY MEASURE.  RETURNED TO THE SJU AIRPORT.  CLEANED RIGHT ENGINE OIL PRESSURE TRANSMITTER AND OIL LOW PRESSURE SWITCH CONNECTOR PLUGS.  PERFORMED OPS CHECK AS PER ATR 72 JIC 79-34-00 AND FOUND SATISFACTORY.  (M)
